# SDR SWAA2025070782676

- Difficulty date: June 17, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 78,247 hours, 46,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATION LOCATED AT BS 767+12.5 STR 1 CHEM-MILL STEP.  REPAIRED PER EA 25-153-01606 WITH AN INSPECTION THRESHOLD DEFINED IN 25-153-01606-DTI.
